# SDR SWAA2022050903676

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 68,928 hours, 40,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT SWITCH INOP. / [01] R&R COCKPIT EMERGENCY LIGHT SWITCH PER SWPM 20-83-11. OPS CHECK GOOD PER AMM 33-51-00.
